# SDR ZW0A0101302

- Difficulty date: May 4, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON CABIN NUMBER 2 SEAT TRACK, STA 1117 TO 1250.  REPLACED SECTION OF TRACK FROM STA 1117 TO 1250 PER SRM 51-30-2, 51-30-1, 51-10-3, AND SPM 6-70-1.
